# SDR AALA20130826019

- Difficulty date: August 17, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 9,859 hours, 3,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER AFT FS HAS 3 AREAS OF CORROSION ALONG STATIONS 927 TO 1040 & STRINGER 22 LT.  REMOVED CORROSION & ACCOMPLISHED REPAIR IAW EA B737-53-031220.
